Research

On right n-Engel subgroups


Reference:

Crosby, P. G. and Traustason, G., 2010. On right n-Engel subgroups. Journal of Algebra, 324 (4), pp. 875-883.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.jalgebra.2010.05.007

Abstract

Motivated by three strong structure results on n-Engel groups we state and prove three analogous results on normal subgroups consisting of right n-Engel elements.

Details

Item Type Articles
CreatorsCrosby, P. G.and Traustason, G.
DOI10.1016/j.jalgebra.2010.05.007
Uncontrolled Keywordsright engel, hypercentral
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code19722

Export

Actions (login required)

View Item